(1994-2003 )

(1994-2003 ) - 8

(1994-2003 ) - 3

- 11

(1994-2003 )

1. Z. Kvatadze, On limit theorems for conditionally m-dependent random variables. (Russian) Bull. Georgian Acad. Sci. 150 (1994), No. 1, 29-32.

[15]

2. Yu. A. Davydov, M. A. Lifshits, and N. V. Smorodina, Local properties of distributions of stochastic functionals. (Russian) Nauka, Moscow, 1995 (p. 148).

[14]

3. A. B. Mukhin, Connection between local and integral limit theorems. Theor. Probab. Appl. 40 (1995), No. 1, 96-110.

[11]

4. A. A. Basalykas, The rate of convergence of quadratic forms. Lith. Math. J. 37 (1997), No. 3, 191-206.

[14]

5. A. B. Mukhin, Approximation of local probabilities of sums of independent random variables. Theory Probab. Appl. 42 (1997), No. 4, 633-645.

[5]

6. A. A. Basalykas and  O. Yanushkevichiene, On the rate of convergence of one quadratic form. (Russian) In: 19th International Seminar on Stability Problems of Stochastic Models (Abstracts of Communications). Teoriya  Veroyatn. i  ee Primenen. 44 (1999), No.1. 158-159.

[14]

7. N. G. Ushakov, Selected topics in characteristic functions. VSP, Utrecht, 1999.

[19]

8. F. Gtze and A. Tikhomirov, Asymptotic distribution of quadratic forms. Ann. Probab. 27 (1999), 1072-1098.

[14]

9. F. Gtze and A. Tikhomirov, Asymptotic distribution of quadratic forms and applications. J. Theoret. Probab. 15 (2002), 423-475.

[14]

10. R. Absava and E. Nadaraya, On a stratistic for testing the hypotheris of the equality if several distribution densities. Proc. A . Razmadze Mathematical Institute 131 (2003), 1-16.

[8, 20]